# SDR 2008UALA04192

- Difficulty date: August 9, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 43,649 hours, 15,552 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Row 20 Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 3 SVC CHECK EMERGENCY SYSTEM TEST FAILED. MSG 33-51-38 "INT. LOADS AFT L" + "EXT. LOADS AFT L.  T-S DOWN TO ROW 20ABC EGRESS LIGHTING, REMOVED BULB. OPERATION NORMAL. ALL OTHER EGRESS LIGHTING WORKING NORMALLY.   REPLACED 20ABC SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY. ALSO PERFORMED CABIN EMERGENCY LIGHT TEST. TESTED OKAY.
